# SDR 7C7A2018053100446

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 85740005
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TRIM TAB TRAILING EDGE WAS FOUND DENTED.  REPAIRED IAW RD 8-57-112 AND WC 57-398.
